| Model Number |
UHP75124 |
| Medical Device Problem Codes |
Fluid/Blood Leak (1250); Leak/Splash (1354); Material Separation (1562)
| Health Effect - Clinical Codes |
No Known Impact Or Consequence To Patient (2692); No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2020
Type of Reportable Event
Malfunction
Event or Problem Description
Pta case in which the physician used three 12x4 first choice balloons all of which experienced issues.One burst, one leaked, and one came apart where it connects to the syringe.This report focuses on the device that came apart where it connects at the syringe.All three devices had the same lot number and expiration date (lot3 22001203, exp- 6/2/23).
Additional Manufacturer Narrative
Follow up report for additional information not known at the time of original report such as investigation type, findings, and conclusions.
Event or Problem Description
Follow up report for cc2020-085-ir; mfr report.